EconPapers    
Economics at your fingertips  
 

Control adaptable de un modelo no lineal de crecimiento monetario neoclásico

Rafael Kelly and Enrique Casares y Gilma Garza
Additional contact information
Rafael Kelly: Universidad Autónoma de Nuevo León
Enrique Casares y Gilma Garza: Universidad Autónoma Metropolitana-Azcapotzalco

Estudios Económicos, 1989, vol. 4, issue 1, 109-126

Date: 1989
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://estudioseconomicos.colmex.mx/index.php/economicos/article/view/339/342 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:emx:esteco:v:4:y:1989:i:1:p:109-126

Access Statistics for this article

More articles in Estudios Económicos from El Colegio de México, Centro de Estudios Económicos Contact information at EDIRC.
Bibliographic data for series maintained by Ximena Varela ().

 
Page updated 2025-03-19
Handle: RePEc:emx:esteco:v:4:y:1989:i:1:p:109-126